| Model Number |
BIO-COMPS-ITE CRKSCRW 5.5X14.7MM |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via email that an ar-1927bcf-3 bio-composite corkscrew anchors broke during insertion.There was not harm to the patient but his caused an hour delay in the procedure.This was discovered during a procedure on (b)(6) 2022.
Additional Manufacturer Narrative
The complaint is confirmed based on the customer provided photo, which displays the broken anchor.However, without return of the device for physical evaluation, the cause remains undetermined.No change in harm was identified.